MathSciNet Relay Station
MathSciNet bibliographic data
MR691267 (84f:20041) 20F18 (20F28)
Fournelle, Thomas A. Pseudocomplete nilpotent groups. Proc. Amer. Math. Soc. 88 (1983), no. 1, 1–7.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement